Econometrica

Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica
Volume 67, Issue 6 (November 1999)

State Dependence, Serial Correlation and Heterogeneity in Intertemporal Labor Force Participation of Married Women

Dean R. Hyslop
p. 1255-1294

Log In To View Full Content Abstract

Why Youths Drop out of High School: The Impact of Preferences, Opportunities, and Abilities

Zvi Eckstein, Kenneth I. Wolpin
p. 1295-1339

Log In To View Full Content Abstract

Estimation When a Parameter is on a Boundary

Donald W. K. Andrews
p. 1341-1383

Log In To View Full Content Abstract

Asymptotic Properties of Weighted M‐estimators for variable probability samples

Jeffrey M. Wooldridge
p. 1385-1406

Log In To View Full Content Abstract

Equilibria in Networks

Ken Hendricks, Michele Piccione, Guofu Tan
p. 1407-1434

Log In To View Full Content Abstract

Aggregation and Market Demand: An Exterior Differential Calculus Viewpoint

P. A. Chiappori, I. Ekeland
p. 1435-1457

Log In To View Full Content Abstract

The Density of the Maximum Likelihood Estimator

Grant Hillier, Mark Armstrong
p. 1459-1470

Log In To View Full Content

Announcements: Nomination of Fellows, 2000

p. 1471-1480

Log In To View Full Content

News Notes

p. 1481-1482

Log In To View Full Content

Index to Volume 67, 1999

p. iii-v

Log In To View Full Content

Journal News

View